Top answers from doctors based on your search:
Disclaimer

xanax for a week

A 25-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
Unlikely: Xanax (alprazolam) dose is very low and duration is only a week. Stopping abruptly should not be a problem. You are not addicted based on what you say ... Read More
1
1 thank
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
No...: It will not. Rest assured..
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Xanax (alprazolam): This would happen if on xanax (alprazolam) for a while and stop all of a sudden, until the withdrawal phase is over, which is not easy to tell as to h ... Read More
Dr. Madhusudhan Dommeti
41 years experience Internal Medicine
He must go to ER: Alprazolam is a benzodiazpine, not supposed to cause seizure, infact valium another benzodiazepine is used to calm siezures so there might be somethin ... Read More
1
1 thank
Dr. Julie Lyon
24 years experience Hospital-based practice
Depends: Depends on the dose of alprazolam/xanax and the lenght of time a person has been using it. The higher and more frequent the dose, the higher risk of ... Read More
A 23-year-old male asked:
Dr. Dheeraj Raina
28 years experience Psychiatry
1-5 days, but...: Xanax (alprazolam) doesn't stay long in the system. Your question makes me wonder if you have an abuse/addiction problem. If that is the case, please ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Discuss w/ Dr: The Dr who prescribed is a good source for this advice. It's part of their professional responsibility to patients. It also can build the sort of rela ... Read More
A 25-year-old male asked:
Dr. Arlene Martinez Delio
38 years experience Psychiatry
Taper : You are in a very low dose for a very short time, so it should be easy for you to taper down in a week or so.
A 22-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Or worse!Talk to Dr!: The withdrawal symptoms from xanax (alprazolam) can be life-threatening, so perhaps you are fortunate. It is never a good idea to stop psychotropic me ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Xanax (alprazolam): Not sure what the dosage is, or what it was prescribed for, but kindly consult your prescribing doctor.
A 47-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
You could: Withdrawal symptoms are possible but not definite at that dose and length of time. You might talk with your doctor about tapering gradually, rather t ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Robert Wilson
45 years experience Addiction Medicine
Probably: Sticking to 1-2mg total dose per week is unlikely to provoke tolerance or physicial dependence. Those with a history of substance abuse of any substan ... Read More
1
1 thank
A member asked:
Dr. Gary Greenly
36 years experience Family Medicine
No.: Xanax (alprazolam) needs to be taken at much higher dosages, for a much longer period of time, to require weaning due to addiction. I would suggest li ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month